Existence results for impulsive semilinear fractional differential inclusions with delay in Banach spaces

Hadda Hammouche; Kaddour Guerbati; Mouffak Benchohra; Nadjat Abada

Discussiones Mathematicae, Differential Inclusions, Control and Optimization (2013)

  • Volume: 33, Issue: 2, page 149-170
  • ISSN: 1509-9407

Abstract

top
In this paper, we introduce a new concept of mild solution of some class of semilinear fractional differential inclusions of order 0 < α < 1. Also we establish an existence result when the multivalued function has convex values. The result is obtained upon the nonlinear alternative of Leray-Schauder type.

How to cite

top

Hadda Hammouche, et al. "Existence results for impulsive semilinear fractional differential inclusions with delay in Banach spaces." Discussiones Mathematicae, Differential Inclusions, Control and Optimization 33.2 (2013): 149-170. <http://eudml.org/doc/270480>.

@article{HaddaHammouche2013,
abstract = {In this paper, we introduce a new concept of mild solution of some class of semilinear fractional differential inclusions of order 0 < α < 1. Also we establish an existence result when the multivalued function has convex values. The result is obtained upon the nonlinear alternative of Leray-Schauder type.},
author = {Hadda Hammouche, Kaddour Guerbati, Mouffak Benchohra, Nadjat Abada},
journal = {Discussiones Mathematicae, Differential Inclusions, Control and Optimization},
keywords = {fractional calculus; caputo fractional derivative; multivalued map; differential inclusions; mild solution; fixed point},
language = {eng},
number = {2},
pages = {149-170},
title = {Existence results for impulsive semilinear fractional differential inclusions with delay in Banach spaces},
url = {http://eudml.org/doc/270480},
volume = {33},
year = {2013},
}

TY - JOUR
AU - Hadda Hammouche
AU - Kaddour Guerbati
AU - Mouffak Benchohra
AU - Nadjat Abada
TI - Existence results for impulsive semilinear fractional differential inclusions with delay in Banach spaces
JO - Discussiones Mathematicae, Differential Inclusions, Control and Optimization
PY - 2013
VL - 33
IS - 2
SP - 149
EP - 170
AB - In this paper, we introduce a new concept of mild solution of some class of semilinear fractional differential inclusions of order 0 < α < 1. Also we establish an existence result when the multivalued function has convex values. The result is obtained upon the nonlinear alternative of Leray-Schauder type.
LA - eng
KW - fractional calculus; caputo fractional derivative; multivalued map; differential inclusions; mild solution; fixed point
UR - http://eudml.org/doc/270480
ER -

References

top
  1. [1] S. Abbas, M. Benchohra and G.M. N'Guérékata, Topics in Fractional Differential Equations, Springer, New York, 2012. doi: 10.1007/978-1-4614-4036-9 
  2. [2] R.P. Agarwal, M. Benchohra and S. Hamani, Boundary value problems for fractional differential equations, Adv. Stud. Contemp. Math. 16 (2008), 181-196. Zbl1152.26005
  3. [3] A. Anguraj, P. Karthikeyan and G.M. N'Guérékata, Nonlocal Cauchy problem for some fractional abstract differential equations in Banach spaces, Commun. Math. Anal. 6 (2009). Zbl1167.34387
  4. [4] D. Baleanu, K. Diethelm, E. Scalas and J.J. Trujillo, Fractional Calculus Models and Numerical Methods, World Scientific Publishing, New York, 2012. Zbl1248.26011
  5. [5] M. Belmekki and M. Benchohra, Existence results for fractional order semilinear functional differential equations, Proc. A. Razmadze Math. Inst. 146 (2008), 9-20. Zbl1175.26006
  6. [6] M. Belmekki, M. Benchohra and L. Górniewicz, Semilinear functional differential equations with fractional order and infinite delay, Fixed Point Th. 9 (2008), 423-439. Zbl1162.26302
  7. [7] M. Benchohra, J.R. Graef and S. Hamani, Existence results for boundary value problems with nonlinear fractional differential equations, Appl. Anal. 87 (2008), 851-863. doi: 10.1080/00036810802307579 Zbl1198.26008
  8. [8] M. Benchohra, J. Henderson, S.K. Ntouyas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl. 338 (2008), 1340-1350. doi: 10.1016/j.jmaa.2007.06.021 Zbl1209.34096
  9. [9] M. Benchohra, S. Litimein and G. N'Guérékata, On fractional integro-differential inclusions with state-dependent delay in Banach spaces, Appl. Anal. 92 (2013), 335-350. doi: 10.1080/00036811.2011.616496 
  10. [10] C. Chen and M. Li, On fractional resolvent operator functions Semigroup Forum. 80 (2010), 121-142. doi: 10.1007/s00233-009-9184-7 Zbl1185.47040
  11. [11] C-Cuevas and J-C. de Souza, S-asymptotically W-periodic solutions of semilinear fractional integro-differential equations, Appl. Math. Lett. 22 (2009), 865-870. doi: 10.1016/j.aml.2008.07.013 
  12. [12] C-Cuevas and J-C. de Souza, Existence of S-asymptotically W-periodic solutions of fractional order functional integro-differential equations with infinite delay, Nonlinear Anal. 72 (2010), 1680-1689. doi: 10.1016/j.na.2009.09.007 
  13. [13] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003. doi: 10.1007/978-0-387-21593-8 Zbl1025.47002
  14. [14] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. Zbl0998.26002
  15. [15] A.A. Kilbas, Hari M. Srivastava and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006. Zbl1092.45003
  16. [16] V. Lakshmikantham, S. Leela and J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, 2009. Zbl1188.37002
  17. [17] A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781-786. Zbl0151.10703
  18. [18] M. Li and Q. Zheng, On spectral inclusions and approximations of α-times resolvent families, Semigroup Forum. 69 (2004), 356-368. Zbl1096.47516
  19. [19] K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993. Zbl0789.26002
  20. [20] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. 
  21. [21] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Yverdon, 1993. 
  22. [22] V.E. Tarasov, Fractional Dynamics. Applications of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg, 2010. Zbl1214.81004

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.